Loss of libido after radiation therapy
avatar
Anon_176451 posted:
My husband has lost all sexual desire since his radiation treatment for prostate cancer. His PSA levels are now very low, so we are very thankful for that. He's receptive to trying to increase his libido, but doesn't know how to ask his doctor about medication or other methods. Does anyone have any ideas I can share with him? We just got married two weeks ago, I'm supportive, and he showers me with hugs and kisses, but I'm really missing the sexual part of our marriage. Thanks
Reply
 
avatar
bogie11 responded:
He should certainly consult his doctor. Perhaps Viagra or one of the other drugs would help, but a doctor's prescription is required for them. Don't let him delay.
 
avatar
abbymccluremyf responded:
Although there are ED pills available today to treat his condition, we still recommend that he shoud consult a doctor. Some popular medications for ED are sited here: http://www.prestigecleaners.net/vardenafil-hcl-the-best-solution-to-your-ed-problems.html
But again it is best for him to be checked first by a doctor to ensure that he can safely take this drug without contraindications, Good luck.
 
avatar
misschoochoo replied to bogie11's response:
Thanks for your input. Since posting, my husband has seen his doc and was prescribed Viagra. His problem with ED has slowly gotten better and we're having sex at least once a week now. His PSA level was just tested, and it's still way below 1. I'm so happy for him. I've told him before that just having him alive and well is all I ever prayed for, but getting his desire back to normal is a bonus! I read where men should "use it or lose it" after radiation therapy for prostate cancer. I hope the story of his success will give other men hope.
 
avatar
bogie11 replied to misschoochoo's response:
I'm so glad that I was of some help to both of you. There is no Need to suffer in silence when just a talk with the doctor will solve the problem. May your sex life continue to improve as time goes on.